# SDR AALA202401024081

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 68,947 hours, 32,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PROFORMING OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM DURING ROUTINE JOB CARD 26L00025010, FOUND EMERGENCY POWER SUPPLY UNIT INITIAL LOAD FORWARD LEFT FAULT. REMOVED AND REPLACED L1 DOOR EMERGENCY DOOR EXIT SIGN (AALA202401024081) AND MID CABIN ESCAPE LIGHT (AALA202401022321).
